Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 4, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at Mar 6, 2017, 6:36 PM CST for Floyd County, Mitchell County, Iowa. It was in force for 54 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 6, 2017, 6:36 PM CST (00:36 UTC)
- Expired
- Mar 6, 2017, 7:30 PM CST
- In force
- 54 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Floyd County, IA, Mitchell County, IA
The radar
The La Crosse radar (KARX), 151 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 6, 6:49 PM CST | TSTM WND GST 60 | 1 S Nora Springs, IA | NORA SPRING FD. |
| Mar 6, 6:51 PM CST | HAIL 1 | 1 S Nora Springs, IA | NORA SPRING FD. |
| Mar 6, 6:52 PM CST | TSTM WND DMG | Rudd, IA | POWER LINES DOWN IN MANY AREAS OF COUNTY. |
| Mar 6, 6:52 PM CST | HAIL 0.88 | 1 W Marble Rock, IA | NORA SPRING FD. |
| Mar 6, 6:52 PM CST | HAIL 1 | Rudd, IA | |
| Mar 6, 6:59 PM CST | HAIL 0.75 | 4 Ese Rockford, IA | . |
| Mar 6, 7:01 PM CST | HAIL 1 | 4 Nw Floyd, IA | FLOYD FD. |
| Mar 6, 7:05 PM CST | TSTM WND GST 48 | Colwell, IA | |
| Mar 6, 7:05 PM CST | HAIL 0.75 | Colwell, IA | |
| Mar 6, 7:05 PM CST | HAIL 1 | Floyd, IA | |
| Mar 6, 7:15 PM CST | HAIL 1 | 1 W Little Cedar, IA | |
| Mar 6, 7:15 PM CST | HAIL 1 | Little Cedar, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 6, 1:54 PM CST | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Minneapolis, MN (KMPX), launched 00:00Z, 0.6 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 923 J/kg
- Mixed-layer CIN
- -14 J/kg
- Mixed-layer LCL
- 993 m above ground
- 0-6 km bulk shear
- 60 kt
- 0-1 km storm-relative helicity
- 432 m²/s²
- 0-3 km storm-relative helicity
- 528 m²/s²
- Significant tornado parameter
- 2.2
- Supercell composite
- 10.3
The text
As transmitted.
759
WUUS53 KARX 070036
SVRARX
IAC067-131-070130-
/O.NEW.KARX.SV.W.0004.170307T0036Z-170307T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
636 PM CST MON MAR 6 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Mitchell County in north central Iowa...
Floyd County in north central Iowa...
* Until 730 PM CST
* At 635 PM CST, a severe thunderstorm was located near Rockford, or
15 miles southeast of Mason City, moving northeast at 65 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Marble Rock around 640 PM CST.
Rudd around 645 PM CST.
Floyd around 650 PM CST.
Charles City around 655 PM CST.
Other locations impacted by this severe thunderstorm include
Mitchell, McIntire, Colwell, Orchard and County Roads B 60 And T 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CST for north central
and northeastern Iowa.
LAT...LON 4328 9302 4350 9255 4291 9255 4291 9302
TIME...MOT...LOC 0035Z 241DEG 55KT 4299 9300
HAIL...1.00IN
WIND...60MPH
$$
DAB4 follow-up statements
026
WWUS53 KARX 070050
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
650 PM CST MON MAR 6 2017
IAC067-131-070130-
/O.CON.KARX.SV.W.0004.000000T0000Z-170307T0130Z/
Mitchell IA-Floyd IA-
650 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR MITCHELL AND FLOYD COUNTIES...
At 648 PM CST, a severe thunderstorm was located over Rudd, or 11
miles west of Charles City, moving northeast at 65 to 70 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Trained weather spotters. Quarter sized hail was reported 4
miles NNW of Sheffield.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
This severe storm will be near...
Osage around 655 PM CST.
Riceville around 710 PM CST.
Other locations impacted by this severe thunderstorm include
Mitchell, McIntire, Colwell, Orchard and County Roads B 60 And T 18.
Tornadoes can spin up quickly without warning. Take shelter from
this storm.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1000 PM CST for north central
and northeastern Iowa.
LAT...LON 4328 9302 4350 9255 4291 9255 4291 9302
TIME...MOT...LOC 0048Z 223DEG 60KT 4313 9288
HAIL...1.00IN
WIND...60MPH
$$
DAB658
WWUS53 KARX 070056 CCA
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
656 PM CST MON MAR 6 2017
IAC067-131-070130-
/O.COR.KARX.SV.W.0004.000000T0000Z-170307T0130Z/
Mitchell IA-Floyd IA-
656 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR MITCHELL AND FLOYD COUNTIES...
At 654 PM CST, a severe thunderstorm was located near Floyd, or near
Osage, moving northeast at 65 to 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported power lines down and quarter sized
hail both west and east of Rockford between 645 and 655 pm.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree and power line damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
This severe storm will be near...
Riceville around 710 PM CST.
Other locations impacted by this severe thunderstorm include
Mitchell, McIntire, Colwell, Orchard and County Roads B 60 And T 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
A tornado watch remains in effect until 1000 PM CST for north central
and northeastern Iowa.
LAT...LON 4328 9302 4350 9255 4291 9255 4291 9302
TIME...MOT...LOC 0048Z 223DEG 60KT 4313 9288
HAIL...1.00IN
WIND...70MPH
$$
DAB042
WWUS53 KARX 070059
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
659 PM CST MON MAR 6 2017
IAC067-131-070130-
/O.CON.KARX.SV.W.0004.000000T0000Z-170307T0130Z/
Mitchell IA-Floyd IA-
659 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR SOUTHEASTERN MITCHELL AND FLOYD COUNTIES...
At 659 PM CST, a severe thunderstorm was located near Osage, moving
northeast at 70 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported estimated 70 mph winds in Rudd and
power is out there.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe storm will be near...
Riceville around 710 PM CST.
Other locations impacted by this severe thunderstorm include
Mitchell, McIntire, Colwell, Orchard and County Roads B 60 And T 18.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
A tornado watch remains in effect until 1000 PM CST for north central
and northeastern Iowa.
LAT...LON 4350 9255 4291 9255 4291 9299 4318 9292
4331 9296
TIME...MOT...LOC 0059Z 223DEG 60KT 4327 9270
HAIL...1.00IN
WIND...70MPH
$$
DAB691
WWUS53 KARX 070118
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
718 PM CST MON MAR 6 2017
IAC067-131-070130-
/O.CON.KARX.SV.W.0004.000000T0000Z-170307T0130Z/
Mitchell IA-Floyd IA-
718 PM CST MON MAR 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 PM CST
FOR EASTERN MITCHELL AND EASTERN FLOYD COUNTIES...
At 715 PM CST, a line of severe thunderstorms was approaching the
eastern county lines of Floyd and Mitchell counties, moving
northeast at 50 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Law enforcement reported quarter sized hail from Little
Cedar to Riceville from 7 pm to 715 pm. Rudd was without
power and wind damage was reported in Rockford before 7 pm.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
This severe thunderstorm will remain over mainly rural areas of
eastern Mitchell and eastern Floyd Counties, including the following
locations: McIntire, Colwell, Brownville, County Roads T 54 And A 31
and Powersville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This storm is producing destructive winds and large damaging hail.
SEEK SHELTER NOW inside a sturdy structure and stay away from
windows.
&&
A tornado watch remains in effect until 1000 PM CST for north central
and northeastern Iowa.
LAT...LON 4350 9255 4291 9255 4291 9281 4321 9274
4340 9274
TIME...MOT...LOC 0115Z 231DEG 44KT 4336 9252
HAIL...1.00IN
WIND...70MPH
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 6, 5:34 PM CST, 1 hour 2 minutes earlier.
Area forecast discussion, Mar 6, 5:34 PM CST, 1 hour 2 minutes before
Area Forecast Discussion
National Weather Service La Crosse WI
534 PM CST Mon Mar 6 2017
.SHORT TERM...(This evening through Tuesday)
Issued at 334 PM CST Mon Mar 6 2017
Severe weather threat for tonight has increased across the area.
Satellite imagery and surface observations show incredible
clearing across much of IA/MN this afternoon under a mid-level dry
slot. Low-level scouring now into the western forecast area east
of I-35 and further destabilization is occurring. Currently, TSRA
starting on the dry line near Omaha NE on the western gradient in
CAPE.
Per SPC mesoa...MLCAPES in western IA in the 1500 J/Kg and the
06.19Z RAP bring this to the I-35 corridor at 22Z before a massive
hourly decline with only 800-1000 J/Kg by 00Z in Dodge MN-Floyd
County IA counties. Decline and stabilization of the CAPE further
occurs as the warm sector shifts east in the late evening into WI.
Wind shear is the big story. Current 1km VWP from KMSP/KDMX radars
showing 35-45 kts at 1km and 75 kts at KOAX at 6 km. So, some
excellent shear with directional shear in the lowest 1 km. 06.19z
RAP indicates 0-1km SRH values in the 200-400 m^^2/s^^2 range will
be present in NE IA and SERN MN, so plenty for low-level
spinning.
Overall...the severe weather threat has increased with a favorable
upstream environment. Storms should continue to develop into a N-S
line from MN into IA late this afternoon and move east and enter
Dodge-Floyd county /western forecast area/ around 6-7 pm. Would
expect a QLCS line of storms to enter with threats of damaging
winds and isolated tornadoes...mainly near/due to mesovorticies
on the leading edge. Being early March and per RAP guidance, this
threat should rapidly diminish east with stabilization and loss of
heating, with severe storms becoming less in coverage. Storms are
expected to continue well into WI with strong dynamical forcing.
By midnight, the storms/rain should be near/exiting central WI.
Post frontal winds still look as previously forecast for later
tonight and Tuesday. With 40-50 kts at the top of the mixed
layer...a wind advisory is warranted. On Tuesday mixing will be
enhanced in the afternoon and it appears we will tap 2km winds.
The good thing is it appears these winds decrease 5-10 kts at 2km
keeping wind gusts in the 35-50 mph range at the surface.
.LONG TERM...(Tuesday night through Monday)
Issued at 334 PM CST Mon Mar 6 2017
A wind advisory may be needed Wednesday with stronger winds
continuing.
Thursday night through Monday...Main forecast concerns are
precipitation chances and temperatures Thursday night through
Monday. The 06.12z GFS/ECMWF/GEM are in good agreement in
developing west to northwest flow aloft through the period. The
biggest differences is timing the shortwave troughs embedded in
the flow into the Upper Great Lakes Region. This will have impacts
on timing of precipitation chances/types across the forecast
area. The 06.12z GFS/ECMWF/GEM are in good agreement in advecting
cooler air aloft into the Great Lakes region through the period.
The 06.12z GFS/ECMWF show 925mb temperatures in the minus 5 to
minus 10 degree celsius range for much of the period. This will
allow temperatures to be below normal with highs in the lower to
middle 30s.
&&
.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 534 PM CST Mon Mar 6 2017
All eyes on an impressive line of thunderstorms just moving into
the I-35 corridor. Will impact both TAF airfields this evening
with strong gusty southwest winds from 35-40kts or more. Some hail
also possible, but not enough confidence to include in 00Z TAFs.
For the most part, upstream observations impacted by storms have
stayed VFR with ceilings, but could see reductions in visibility
to 2SM in heavy rain/thunder. Once storms move through, strong
west-southwest wind will continue through the night and into
Tuesday with frequent gusts between 35 and 40 kts. Otherwise, VFR
cloud cover will be the rule. Did not include low-level wind shear
in 00Z TAFs due to frequent high surface gusts, but expect winds
around 2000 ft agl to at least 50 kts through this evening.
&&
.FIRE WEATHER...For Tuesday
Issued at 334 PM CST Mon Mar 6 2017
Strong winds and low relative humidities will cause weather
conditions that could enhance fire spread on Tuesday, mainly in
grasses.
&&
.ARX WATCHES/WARNINGS/ADVISORIES...
WI...Wind Advisory from 6 AM to 6 PM CST Tuesday for WIZ017-029-
032>034-041>044-053>055-061.
MN...Wind Advisory until 6 PM CST Tuesday for MNZ079-086-087-094-095.
Wind Advisory from 6 AM to 6 PM CST Tuesday for MNZ088-096.
IA...Wind Advisory until 6 PM CST Tuesday for IAZ008>010-018-019.
Wind Advisory from 6 AM to 6 PM CST Tuesday for IAZ011-029-030.
&&
SHORT TERM...Baumgardt
LONG TERM...Baumgardt/Jones
AVIATION...RogersHazardous weather outlook, Mar 6, 4:01 PM CST, 2 hours 35 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 401 PM CST Mon Mar 6 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ032-072215- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Buffalo- 401 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and a portion of west central Wisconsin. .DAY ONE...Tonight A Tornado watch is in effect until 10 pm this evening. Scattered thunderstorms will cross the area this evening between 6pm and 10 pm. A few of these storms could be severe. The main threat will be damaging winds, with a lower threat for an isolated tornado and large hail. A Wind Advisory is also in effect tonight. Westerly wind gusts of 40 to 55 mph are expected and will result in difficult travel, especially on north-south oriented roadways. Some damage is also possible to trees and power lines. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday A Wind Advisory continues through Tuesday. Gusty west winds of 40 to 55 mph will continue through Tuesday and will again result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed this evening in the 6 pm to 10 pm time frame. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. WIZ017-029-033-034-041>044-053>055-061-072215- Taylor-Clark-Trempealeau-Jackson-La Crosse-Monroe-Juneau-Adams- Vernon-Crawford-Richland-Grant- 401 PM CST Mon Mar 6 2017 This Hazardous Weather Outlook is for portions southwest into central Wisconsin. .DAY ONE...Tonight Strong to possibly a few severe thunderstorms are possible in the 8 pm to midnight time frame. Damaging winds would be the main threat but there is also a small threat for larger hail and an isolated tornado or two as well. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday Wind Advisory for Tuesday. Gusty west winds of 40 to 55 mph through Tuesday will result in difficult travel on north-south oriented roadways and may also cause some damage to trees and power lines. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed this evening in the 8 pm to midnight time frame. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. DAS
In the hours before
Special weather statement, Mar 6, 6:15 PM CST, 21 minutes before
Special Weather Statement National Weather Service La Crosse WI 615 PM CST MON MAR 6 2017 IAZ008-018-070115- Floyd-Mitchell- 615 PM CST MON MAR 6 2017 ...A LINE OF STRONG TO SEVERE THUNDERSTORMS WILL AFFECT MITCHELL AND FLOYD COUNTIES... At 611 PM CST, radar indicated a line strong to severe thunderstorms were located just west of Interstate 35. Movement was northeast at 65 mph. A few storms may produce damaging winds and large hail between 645 and 8 pm this evening. An isolated tornado cannot be ruled out. Be ready for severe weather warnings and prepare to take shelter. Locations impacted include... Charles City, Osage, Nashua, Nora Springs, St. Ansgar, Rockford, Riceville, Lyle, Stacyville, Rudd, Floyd, Marble Rock, and Mitchell. Prepare now for possible severe weather. Move indoors and if a warning is issued, take actions to protect life and property. LAT...LON 4350 9303 4350 9255 4291 9255 4291 9302 TIME...MOT...LOC 0011Z 238DEG 55KT 4351 9305 4277 9340 baumgardt
Local storm report, Mar 6, 6:17 PM CST, 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
617 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND GST 4 W HAYFIELD 43.89N 92.93W
03/06/2017 M45.00 MPH DODGE MN EMERGENCY MNGR
0606 PM HAIL 1 W CLAREMONT 44.04N 93.02W
03/06/2017 E0.25 INCH DODGE MN EMERGENCY MNGR
0611 PM HAIL 1 W HAYFIELD 43.89N 92.87W
03/06/2017 M0.75 INCH DODGE MN EMERGENCY MNGR
0611 PM HAIL KASSON 44.03N 92.75W
03/06/2017 E0.25 INCH DODGE MN EMERGENCY MNGR
0614 PM HAIL DODGE CENTER 44.03N 92.85W
03/06/2017 E0.25 INCH DODGE MN EMERGENCY MNGR
&&
CJALocal storm report, Mar 6, 6:21 PM CST, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
621 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0611 PM TSTM WND GST KASSON 44.03N 92.75W
03/06/2017 E60 MPH DODGE MN EMERGENCY MNGR
POWER OUT IN PARTS OF KASSON.
&&
CJALocal storm report, Mar 6, 6:23 PM CST, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
623 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST KASSON 44.03N 92.75W
03/06/2017 M53.00 MPH DODGE MN EMERGENCY MNGR
&&
CJASpecial weather statement, Mar 6, 6:25 PM CST, 11 minutes before
Special Weather Statement
National Weather Service La Crosse WI
625 PM CST MON MAR 6 2017
MNZ079-086>088-094-095-070215-
Wabasha-Olmsted-Dodge-Fillmore-Winona-Mower-
625 PM CST MON MAR 6 2017
...STRONG THUNDERSTORMS WILL AFFECT SOUTHEASTERN MINNESOTA THROUGH 8
PM...
At 618 PM CST, strong thunderstorms were found from Pine Island to
Rochester to Austin Minnesota. The line of storms was shifting east
at about 40 mph.
The storms are producing winds over 40 mph. However, some of the
storms could become severe and produce damaging winds. An isolated
tornado cannot be ruled out.
Locations impacted include...
Rochester, Austin, Dodge Center, Wabasha, Preston, Mantorville,
Alma, Ramsey, Kasson, Stewartville, Byron, St. Charles, Eyota,
Lewiston.
Be prepared to take shelter when these storms approach!
LAT...LON 4420 9305 4419 9255 4437 9255 4437 9243
4445 9243 4445 9223 4436 9197 4433 9192
4429 9193 4427 9190 4423 9189 4418 9185
4350 9183 4350 9305
TIME...MOT...LOC 0018Z 211DEG 65KT 4411 9257
DABLocal storm report, Mar 6, 6:36 PM CST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
636 PM CST MON MAR 06 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0629 PM HAIL ROCHESTER 44.01N 92.48W
03/06/2017 E0.25 INCH OLMSTED MN BROADCAST MEDIA
PEA SIZED HAIL IN NORTHWEST ROCHESTER.
&&
CJAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 6, 6:15 PM CST | Special Weather Statement | ARX | Floyd, Mitchell | 60 min |
| Mar 6, 7:06 PM CST | Special Weather Statement | ARX | Chickasaw, Floyd, Howard, Mitchell | 114 min |
| Mar 6, 7:13 PM CST | Severe Thunderstorm Warning | ARX | Chickasaw, Howard, Winneshiek | 62 min |
| Mar 6, 8:16 PM CST | Special Weather Statement | ARX | Allamakee, Clayton, Fayette | 44 min |
| Mar 6, 8:48 PM CST | Special Weather Statement | ARX | Clayton | 42 min |
| Mar 6, 9:12 PM CST | Severe Thunderstorm Warning | ARX | Clayton | 63 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.